# SDR AWXA200600718

- Difficulty date: April 4, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630153
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED FRAME CRACKED, 0.125 INCHES, AT BS 188, WL 207, BL 31R.  MAINTENANCE CUT AND REMOVED OUTBOARD WEB CHORD AND FLANGE AT BS 188, WL 207, BL 31R IAW BOEING 737-300 SRM 53-00-07-2R FIG 201.  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLERS AT BS 188, WL 207, BL 31R IAW BOEING 737-300 SRM 53-00-07-2R11 FIG 201.
